Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Okonek, C; Teleman, A (1995). Quaternionic monopoles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 321(5):601-606.

Full text not available from this repository.

Abstract

We present the simplest non-abelian version of Seiberg-Witten theory: quaternionic monopoles. On Kähler surfaces the quaternionic monopole equations decouple and lead to a projective vortex equation. This vortex equation comes from a moment map and gives rise to a new stability concept for holomorphic pairs. The moduli spaces of quaternionic monopoles on Kähler surfaces decompose into two closed subspaces, both naturally isomorphic with moduli spaces of canonically stable pairs. These components intersect along Donaldson's instanton space and can be compactified with spaces associated with (abelian) Seiberg-Witten monopoles [E. Witten, Math. Res. Lett. 1 (1994), no. 6, 769--796]

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:04 Apr 2012 12:56
Publisher:Elsevier
ISSN:0151-0509
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1356561
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0842.53051
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page